Academic Journal
Belief and plausibility functions of type-2 fuzzy rough sets
العنوان: | Belief and plausibility functions of type-2 fuzzy rough sets |
---|---|
المؤلفون: | Lu, Juan, Li, De-Yu, Zhai, Yan-Hui, Bai, He-Xiang |
المساهمون: | National Natural Science Foundation of China, Shanxi Science and Technology Infrastructure |
المصدر: | International Journal of Approximate Reasoning ; volume 105, page 194-216 ; ISSN 0888-613X |
بيانات النشر: | Elsevier BV |
سنة النشر: | 2019 |
المجموعة: | ScienceDirect (Elsevier - Open Access Articles via Crossref) |
نوع الوثيقة: | article in journal/newspaper |
اللغة: | English |
DOI: | 10.1016/j.ijar.2018.11.017 |
الاتاحة: | http://dx.doi.org/10.1016/j.ijar.2018.11.017 https://api.elsevier.com/content/article/PII:S0888613X18302998?httpAccept=text/xml https://api.elsevier.com/content/article/PII:S0888613X18302998?httpAccept=text/plain |
Rights: | https://www.elsevier.com/tdm/userlicense/1.0/ ; http://www.elsevier.com/open-access/userlicense/1.0/ ; https://doi.org/10.15223/policy-017 ; https://doi.org/10.15223/policy-037 ; https://doi.org/10.15223/policy-012 ; https://doi.org/10.15223/policy-029 ; https://doi.org/10.15223/policy-004 |
رقم الانضمام: | edsbas.4562A5CB |
قاعدة البيانات: | BASE |
DOI: | 10.1016/j.ijar.2018.11.017 |
---|